# SDR RAIA00501051

- Difficulty date: January 19, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 14,655 hours, 13,906 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00548
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,828 hours, 7,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - CABIN WOULD PRESSURIZE IN AUTO OR MANUAL MODE.  MAINTENANCE REMOVED AND REPLACED PRESS CONTROLLER, PERFORMED GROUND CHECK.
